# SDR SIMA200307908

- Difficulty date: March 11, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, CORROSION ON THE CENTER OMEGA BEAM AT FRAME 20.  REMOVED CORRODED AREA BY CUTOUT.  FABRICATED AN EXTERNAL U-SHAPE DOUBLER.  REPAIRE DONE IAW EMB 145 SRM (145/1142, REV 20) 53-21-10 PARA 5, FIG 204 SHEET 2 AND STANDARD SRM PRACTICES.  (M)
